# SDR AWXA200301339

- Difficulty date: October 8, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 49,323 hours, 34,384 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 315A130
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 3 INCH CRACK WAS FOUND ON NR 2 ENGINE INBOARD TRANSLATING SLEEVE FAIRING.  MAINTENANCE PERFORMED BOND REPAIR IAW AWA ER 03-7830-03289-TB2.
